# SDR DXTA20082873

- Difficulty date: February 13, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 9,234 hours, 7,591 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215297
- Part serial: 30082299
- Condition: Weak
- Location: Lt Mlg
- Part time: 452 hours, 379 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT BRAKES REQUIRE MORE PRESSURE THAN THE RT.  REMOVED AND REPLACED LT AND RT BRAKE ASSY'S IAW MM CH. 32-42-00. BLED BRAKES IAW MM CH 32-42-00. TAXI CHECK GOOD. LEAK CHECK GOOD.
